Posted by: Lisa | 2009-05-21

re: tonsils

Hi again Dr Bets

Sorry to keep bothering you, but atleast I get good information from you! Im sure my life sounds a bit like a soapy-gone-wrong!
So I started my erythromycin yesterday 6pm. after 3 doses i felt very nauseas. Very VERY nauseas. So I phoned my doctor and she said maybe I should go back on ciploxx. I asked her if I could maybe try the erymycin PF instead of the AF. So I asked my pharmacist and they gave me 2 days supply to try, and to see if the nausea is still present with it. Because as soon as I put a capsule near my mouth or even started thinking of it my gag-reflex has started kicking in. I think my body is tired of all the tablets!!!!
So I tried the AF one. An hour later I have stomach cramps and nausea. So what now?
I know my doctor said more ciploxx, but clearly my eye wasnt getting any better on it anymore. I know it takes time, but I want to try something better.
Could the nausea just be taken away with some clopamon? Or will these side-effects not be good for my body?
I seriously cannot even put a tablet of any kind close to my mouth, not even a pain one right now. I dont know what to do anmymore! :(
And I have been eating before taking my antibiotics.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lisa
It is not a psychological thing - erythromycin tends to make some people very nauseous and can be very irritating to the stomach. Ask your doctor if you could try Zithromax 500 mg once, then 250 mg per day for 5 days? Zithromax is in the same group of antibiotics as erythromycin but usually does not cause the terrible nausea ( and it is only once a day :-) You have to take it on an empty stomach. Read the package insert as there are some medications that you can't use while on Zithromax.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.